# SDR DXTA2012112605193

- Difficulty date: November 25, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600617
- Aircraft time: 7,236 hours, 5,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Part time: 3,354 hours, 2,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBE, PLACED GEAR HANDLE IN THE UP POSITION, AND GEAR WOULD NOT RETRACT,  SHOWED RED "GEAR UNLOCKED" LIGHT. THREE GREEN PLUS THE RED. AFTER ABOUT 30 SECONDS THE ANNUNCIATORS LOW BREAK PRESSURE & ANTISKD INOPERATIVE, STARTED TO FLASH AND WOULD NOT CANCEL. DECLARED AN EMERGENCY, RAN THE EMERGENCY CHECKLIST, AND CONDUCTED A NORMAL LANDING WITHOUT USE OF BRAKES.  OPS CHECKED SYSTEM.  DUPLICATED DISCREPANCY.  TROUBLESHOT TO A MALFUNCTIONING HYD PUMP VALVE IAW AMM 32-30-00 . R & R DUMP VALVE.   FOUND RT SWITCH OUT OF RIG. ADJUSTED RIG OF THE RT SQUAT SWITCH AND VERIFIED PROPER RIG IAW MM.  CYCLED LANDING GEAR. OPS & LEAK CHECKED GOOD.
